MAUDE Adverse Event Report: WARSAW ORTHOPEDICS ELEVATE SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

WARSAW ORTHOPEDICS ELEVATE SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 7770923
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: a visual review of the implant confirmed the ¿ears¿ of the -03-top component are broken off and not returned for analysis.The implant was returned in the fully opened position.This type of damage can occur if the implant is expanded that the time of implantation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent transforaminal lumbar interbody fusion at l4-s1.Intra-op, the implant broke during insertion.No fragment of the broken implant remained inside the patient.No patient complications were reported due to this event.

Brand Name
ELEVATE SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key8605298
Report Number1030489-2019-00534
Device Sequence Number14033227
Product Code MAX
UDI-Device Identifier00643169430686
UDI-Public00643169430686
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K172199
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/11/2026
Device Catalogue Number7770923
Device Lot Number0622672W
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2019
Initial Report FDA Received Date05/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR